# SDR P5CA0300757

- Difficulty date: January 30, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 58,800 hours, 13,199 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Duct
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND DELAMINATION FOUND ON NR 1 ENG LT -C- DUCT LWR VERTICAL WEB.  REPAIRED DUCT AS PER SRM 54-05-009 FIG 5.
